Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Is there any side effect of long utilisation of ganaton total ?

is there any side effect of long utilisation of ganaton total please advice taking specific food such as coconut, big fish and faty food feel pain in stomach after some pain goes off. frequent belching is occured. my age 52 years, female medicine taken pantocid for long period and now taking Ganaton total for last three months. please advise
Asked On : Wed, 18 May 2011
Answers:  2 Views:  1418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
its sign of gastritis use of ganatone total. use laxative to clear your bowel, like avipatikar churna 2tsf with warm water bed time . have ghee 2tsf in food daily. which heal the ulcers.
Answered: Wed, 18 May 2011
Dermatologist Dr. Gaurav Patel's  Response
only after taking specific food u have pain means u have some digestion problem only
ganaton total contain pentoprazole and itopride .
if u taken in prescribe dose it is very safe drug and u will have no side effects
better to consult gastor-enterologist once
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor